Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 148, NWS Jackson, KY

June 17, 2009Knott County, Letcher County, Perry County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 17, 2009, 2:58 PM EDT for Knott County, Letcher County, Perry County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2009, 2:58 PM EDT (18:58 UTC)
Expired
Jun 17, 2009, 3:45 PM EDT
In force
47 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Knott County, KY, Letcher County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 47 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:54 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:30 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 17, 1:30 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
130 PM EDT WED JUN 17 2009

.SHORT TERM.../THE REST OF TODAY/

FLASH FLOOD WATCH AND SEVERE THUNDERSTORM WATCH NOW IN EFFECT FOR
MOST OF OUR FORECAST AREA. PWATS AROUND 1.75 INCHES NEAR THE
TENNESSEE BORDER ALONG WITH VERY HIGH CAPE VALUES... IN EXCESS OF
4000 J/KG PER LAPS SOUNDINGS... MAKING THIS LOOK LIKE A POTENTIALLY
SERIOUS SITUATION THIS AFTERNOON. WE ARE LACKING ANY CLEAR
TRIGGERING MECHANISM BUT WEAK H5 VORT SWINGING ACROSS THIS AFTERNOON
AND PRESENCE OF RESIDUAL SURFACE BOUNDARIES IN PLACE WIL PROBABLY BE
SUFFICIENT. STILL UNCLEAR ABOUT HOW EVENT WILL EVOLVE... I.E. IF WE
WILL JUST HAVE SCATTERED CONVECTION OR A MORE ORGANIZED MCS TYPE
EVENT. WHATEVER THE CASE... THE TENDENCY FOR CELLS TO TRAIN OVER THE
SAME AREAS IS A BIG WORRY AS FFG VALUES ARE VERY LOW ACROSS MOST OF
THE CUMBERLAND VALLEY AND THE UPPER REACHES OF THE NORTH... MIDDLE
AND SOUTH FORK OF THE KENTUCKY BASINS.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH THURSDAY NIGHT/

PERSISTENT TRAINING OF SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
AND PROPAGATE ACROSS THE CWA EARLY THIS MORNING. THIS HAS RESULTED
IN ISSUANCE OF SEVERAL FLOOD ADVISORIES AND EVEN A FEW FLASH FLOOD
WARNINGS ACROSS PORTIONS OF THE AREA. APPEARS ACTIVITY IS DUE TO
INTERACTION OF NEARLY NORTH...SOUTH SFC TROUGH...WARM FRONTAL
BOUNDARY BISECTING THE AREA...AND AN H850 LLJ MAX JUST ABOVE THE
NOCTURNAL INVERSION. EXPECT ACTIVITY TO GRADUALLY TAPER OFF THROUGH
SUNRISE AS MODELS SHOW THIS JET SHIFTING TO THE EAST AND WEAKENING A
BIT WITH TIME.

UPPER LEVEL LOW AND CORRESPONDING SFC LOW WILL TRACK ACROSS THE MID
WEST OVER THE NEXT 24 TO 36 HOURS...EVENTUALLY HELPING TO SHIFT
STUBBORN...ALMOST ENTRENCHED WARM FRONTAL BOUNDARY OUT OF THE AREA
WHILE DRAGGING A TRAILING COLD FRONT THROUGH THE AREA BY THURSDAY
MORNING. BOUNDARY THEN RETURNS ALMOST IMMEDIATELY TO THE NORTH
THURSDAY IN RESPONSE TO ANOTHER LOW PRESSURE SYSTEM MOVING THROUGH
THE UPPER MID WEST. DIFFICULT TO FIGURE OUT EXACTLY WHAT MODELS WANT
TO DO WITH THESE BOUNDARIES...AND THE WEATHER ASSOCIATED WITH THEM.
BUT MODELS SUGGEST THE POSSIBILITY OF A CONVECTIVE COMPLEX OF STORMS
MOVING THROUGH THE AREA DURING THE DAY THURSDAY...WITH MOVEMENT
ROUGHLY JUST NORTH AND ALONG RETURNING WARM FRONTAL BOUNDARY.

FOR SENSIBLE WEATHER...WEAK UPPER LEVEL SHORT WAVE ENERGY WITH
INTERACT WITH DIURNAL HEATING AND AFOREMENTIONED SFC BOUNDARY FOR
ADDITIONAL DEVELOPMENT OF SHOWERS AND THUNDERSTORMS TODAY. ANY LEFT
OVER BOUNDARIES FROM PREVIOUS CONVECTION SHOULD ONLY AID IN ANY
ADDITIONAL DEVELOPMENT. WITH AMPLE MID TROPOSPHERIC VEERING FLOW AND
PLENTY OF FUEL FOR STORMS TO DRAW UPON IN THE BOUNDARY LAYER...SOME
OF THESE STORMS COULD ONCE AGAIN PRODUCE SEVERE WEATHER ACROSS
PORTIONS OF THE AREA. AS A RESULT...SPC HAS AGAIN PLACED EASTERN
KENTUCKY IN A SLIGHT RISK FOR SEVERE WEATHER TODAY. WILL ADDRESS ANY
CONCERNS IN THE HWO. MOS GUIDANCE HAS BACKED WAY OFF ON POPS FOR
THURSDAY...BUT WAS HESITANT TO REMOVE THEM ALTOGETHER WITH POTENTIAL
OF THE THUNDERSTORM COMPLEX THAT MODELS SEEM TO HINT AT FOR THURSDAY
PROPER. WENT WITH SCATTERED COVERAGE...SOMEWHAT HIGHER THAN GUIDANCE
SUGGESTS. OTHERWISE...TEMPS REALLY WARM UP. OVERALL...GUIDANCE
CONTINUES TO TREND HIGHER FOR THE END OF THE WEEK AND FOLLOWED SUIT.
ONLY DAMPER FOR TEMPS ON THURSDAY WOULD BE THE POSSIBILITY OF MORE
WIDESPREAD RAIN SHOULD THAT OCCUR.

.LONG TERM.../FRIDAY THROUGH TUESDAY/

CHANGES MADE TO THE EXTENDED INCLUDE THE FOLLOWING...DUE TO
UNCERTAINTY AMONGST THE VARIOUS MODELS AND MOS DATA REGARDING TIMING
OF PRECIPITATION ONSET ON FRIDAY...DECIDED TO GO WITH THE MORE
RELIABLE ECMWF MODEL SOLUTION. FRIDAY NIGHT AND SATURDAY APPEAR TO
BE THE BEST TIMES FOR SHOWERS AND STORMS OVER THE WEEKEND. THE
QUESTIONS WILL BE WHAT WILL BE THE ORIENTATION OF THE FRONTAL
BOUNDARY THAT TRIGGERS CONVECTION...THE TIMING OF THE BOUNDARY...AND
THE TIMING AND AMOUNT OF MIDDLE AND UPPER LEVEL JET ENERGY AND LOW
LEVEL MOISTURE THAT WILL BE AVAILABLE FOR CONVECTIVE INITIATION AND
STORM MAINTENANCE. THE GFS AND ECMWF BOTH SHOWED PRETTY JET DYNAMICS
FOR FRIDAY INTO SATURDAY MORNING. THE TIMING IN TODAYS MODELS WAS A
BIT FASTER THAN PREVIOUS RUNS SO ADJUSTED POP...SKY...AND WEATHER
GRIDS TO REFLECT THIS. ALSO MODIFIED QPF GRIDS A BIT FOR THE SAME
REASON. ONCE PRECIPITATION ENDS ON SATURDAY THE MODELS ALL AGREE
THAT SUNDAY...MONDAY...AND TUESDAY WILL ALL BE DRY WITH LIGHT WINDS
AND WARM MUGGY TEMPERATURES. THE TEMPERATURE FORECAST WAS ADJUSTED
SLIGHTLY TOWARD THE LATEST HPC AND MEXMOS VALUES...BUT NOT TO THE
EXTREMELY WARM READINGS THE MEXMOS WAS DEPICTING FOR FRIDAY. LOOKS
LIKE QUITE A FEW LOCATIONS WILL BE IN THE UPPER 80S AND LOWER 90S ON
FRIDAY WITH TEMPERATURES IN THE MID TO UPPER 80S SATURDAY THROUGH
TUESDAY.

&&

.AVIATION.../18Z TO 18Z/...UPDATED

SCATTERED SHOWERS AND THUNDERSTORMS WERE ONGOING AT TAF ISSUANCE TIME
IN THE SOUTHERN PORTION OF THE FORECAST AREA...GENERALLY AROUND KJKL
SOUTHWARD. ADDITIONAL DEVELOPMENT IS EXPECTED EARLY THIS AFTERNOON...
WITH A DIMINISHING TREND TOWARD EVENING. SOME OF THE STORMS MAY
CONTAIN HAIL AND HIGH WINDS...WITH CONDITIONS IFR AND WORSE. OUTSIDE
OF STORMS...MAINLY VFR CONDITIONS ARE EXPECTED. ONCE ANY LINGERING
STORMS DIMINISH EARLY THIS EVENING...QUIET WEATHER IS EXPECTED INTO
THE DAY ON THURSDAY. HOWEVER...AREAS OF FOG WILL DEVELOP TONIGHT. THE
FOG MAY BE LOCALLY DENSE WITH VLIFR CONDITIONS...ESPECIALLY IN VALLEYS
WHERE RAIN OCCURS THIS AFTERNOON. ANY FOG WILL DISSIPATE AFTER
SUNRISE ON THURSDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ058-
068-069-079-080-083>088-108>118-120.

FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ068-069-079-
080-083>088-107-109>120.

&&

SHORT TERM...RAY/HAL/ABE
LONG TERM....AR
AVIATION...HAL
Hazardous weather outlook, Jun 17, 4:00 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
400 AM EDT WED JUN 17 2009

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-181100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
400 AM EDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING. SOME OF THESE
THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON WITH DAMAGING WINDS
BEING THE MAIN THREAT. IN ADDITION...A SATURATED GROUND COMBINED WITH
THE POTENTIAL OF HEAVY RAINFALL WITH ANY THUNDERSTORMS THAT PASS
REPEATEDLY OVER THE SAME LOCATIONS...COULD LEAD TO SOME LOCALIZED
FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT...THEN
AGAIN FROM FRIDAY NIGHT THROUGH THROUGH SATURDAY EVENING. AN ALREADY
WET GROUND FROM RECENT RAINFALL...COMBINED WITH THE POTENTIAL FOR
SEVERAL ROUNDS OF RAIN THROUGH THE REMAINDER OF THE WORK WEEK COULD
PRODUCE SOME LOCALIZED FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RAY

In the hours before

Local storm report, Jun 17, 1:19 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
119 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      DORTON                  37.28N 82.58W
06/17/2009                   PIKE               KY   EMERGENCY MNGR

            ROADS ARE INACCESSIBLE ON 3 MILE CREEK, BLAZE BRANCH,
            CABLE HOLLOW, AND HWY 805, IN THE DORTON AREA.

&&

DSTAMPER
Special weather statement, Jun 17, 2:17 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
217 PM EDT WED JUN 17 2009

KYZ113>117-171845-
OWSLEY-KNOTT-PERRY-CLAY-LESLIE-
217 PM EDT WED JUN 17 2009

...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN OWSLEY AND EXTREME
SOUTHWESTERN KNOTT AND PERRY AND NORTHEASTERN CLAY AND NORTHERN
LESLIE COUNTIES THROUGH 245 PM EDT WEDNESDAY AFTERNOON...

AT 216 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PANCO...MOVING
EAST AT 75 MPH.

THIS STORM WILL BE NEAR CONFLUENCE AROUND 225 PM EDT...BULAN AROUND
230 PM EDT...ARY AROUND 235 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AND FREQUENT
LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHEASTERN KENTUCKY.

RICHEY
Special weather statement, Jun 17, 2:25 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
225 PM EDT WED JUN 17 2009

KYZ113>117-171845-
OWSLEY-KNOTT-PERRY-CLAY-LESLIE-
225 PM EDT WED JUN 17 2009

...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN OWSLEY AND EXTREME
SOUTHWESTERN KNOTT AND PERRY AND NORTHEASTERN CLAY AND NORTHERN
LESLIE COUNTIES THROUGH 245 PM EDT WEDNESDAY AFTERNOON...

AT 216 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PANCO...MOVING
EAST AT 25 MPH.

THIS STORM WILL BE NEAR CONFLUENCE AROUND 225 PM EDT...BULAN AROUND
230 PM EDT...ARY AROUND 235 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AND FREQUENT
LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHEASTERN KENTUCKY.

RICHEY
Local storm report, Jun 17, 2:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
234 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     FUNNEL CLOUD     4 NW WILLIAMSBURG       36.78N 84.22W
06/17/2009                   WHITLEY            KY   TRAINED SPOTTER

            SPOTTER REPORTED A FUNNEL CLOUD AT THE WHITLEY COUNTY
            AIRPORT.

&&

DSTAMPER
Local storm report, Jun 17, 2:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
252 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             WILLIAMSBURG            36.74N 84.17W
06/17/2009  E1.75 INCH       WHITLEY            KY   TRAINED SPOTTER

            WALL CLOUD MOVING SE. HEAVY RAIN. GOLF BALL SIZED HAIL.

&&

DSTAMPER
Local storm report, Jun 17, 2:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
257 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             GOLDBUG                 36.79N 84.17W
06/17/2009  E1.75 INCH       WHITLEY            KY   EMERGENCY MNGR

            GOLF BALL SIZED HAIL AND FUNNEL CLOUD AT GOLDBUG.

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:27 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Magoffin27 min
Jun 16, 11:38 PM EDTAreal Flood AdvisoryJKLPulaski3 hr
Jun 17, 12:50 AM EDTAreal Flood AdvisoryJKLClay, Knott, Leslie, Letcher, Perry3 hr
Jun 17, 12:58 AM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin, Martin, Pike3 hr
Jun 17, 2:27 AM EDTFlash Flood WarningJKLFloyd, Pike4 hr
Jun 17, 3:58 AM EDTSevere Thunderstorm WarningJKLClay, Knott, Leslie, Letcher, Perry47 min
Jun 17, 9:56 AM EDTAreal Flood AdvisoryJKLKnott, Letcher, Pike4 hr
Jun 17, 11:13 AM EDTFlash Flood WarningJKLFloyd, Knott, Letcher, Pike4 hr
Jun 17, 12:12 PM EDTFlash Flood WatchJKLBell, Breathitt, Clay, Floyd, Harlan, Jackson and 17 more8 hr
Jun 17, 1:41 PM EDTSevere Thunderstorm WarningJKLKnox, Laurel, McCreary, Pulaski, Whitley49 min
Jun 17, 2:25 PM EDTTornado WarningJKLKnox, Laurel, McCreary, Pulaski, Whitley35 min
Jun 17, 2:37 PM EDTAreal Flood AdvisoryJKLBell, Knox, Laurel, McCreary, Pulaski, Whitley3 hr
Jun 17, 2:50 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Whitley40 min
Jun 17, 2:52 PM EDTSevere Thunderstorm WarningJKLFloyd, Knott, Magoffin, Pike53 min
Jun 17, 2:56 PM EDTFlash Flood Warning EmergencyJKLBell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more6 hr
Jun 17, 2:57 PM EDTTornado WarningJKLBell, Knox, Whitley33 min
Jun 17, 3:15 PM EDTFlash Flood WarningJKLLetcher, Pike3 hr
Jun 17, 3:24 PM EDTAreal Flood AdvisoryJKLFloyd, Knott, Letcher, Pike3 hr
Jun 17, 3:28 PM EDTTornado WarningJKLBell, Knox, Whitley32 min
Jun 17, 3:35 PM EDTSevere Thunderstorm WarningJKLBell, Knox, McCreary, Whitley40 min
Jun 17, 3:39 PM EDTFlash Flood WarningJKLFloyd, Knott, Letcher, Pike3 hr
Jun 17, 3:45 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Owsley45 min
Jun 17, 3:55 PM EDTSevere Thunderstorm WarningJKLKnox, Laurel, McCreary, Pulaski, Wayne, Whitley65 min
Jun 17, 4:08 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley36 min
Jun 17, 4:13 PM EDTTornado WarningJKLBell, Knox, Whitley47 min
Jun 17, 4:39 PM EDTSevere Thunderstorm WarningJKLPulaski, Rockcastle51 min
Jun 17, 4:52 PM EDTFlash Flood WarningJKLFloyd, Martin, Pike3 hr
Jun 17, 4:53 PM EDTSevere Thunderstorm WarningJKLWhitley22 min
Jun 17, 5:03 PM EDTFlash Flood WarningJKLBell, Clay, Jackson, Knox, Laurel, Leslie and 5 more4 hr
Jun 17, 5:22 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski53 min
Jun 17, 6:29 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne, Whitley46 min
Jun 17, 6:50 PM EDTTornado WarningJKLMcCreary, Whitley40 min
Jun 17, 6:58 PM EDTFlash Flood WarningJKLMcCreary, Pulaski, Wayne, Whitley2 hr
Jun 17, 7:23 PM EDTSevere Thunderstorm WarningJKLMcCreary, Whitley14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.